Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 268, NWS Springfield, MO

October 13, 2014Dade County, Greene County, Polk County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Oct 13, 2014, 7:20 AM CDT for Dade County, Greene County, Polk County, Missouri. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2014, 7:20 AM CDT (12:20 UTC)
Expired
Oct 13, 2014, 8:00 AM CDT
In force
40 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dade County, MO, Greene County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 25 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 7:20 AM CDTTORNADO3 Nnw Ash Grove, MOA BRIEF EF-0 TORNADO OCCURED 3 MILES NORTH NORTHWEST OF ASH GROVE WITH ESTIMATED WINDS NEAR 70 MPH. THE PATH WIDTH WAS 100 YARDS. SEVERAL TREES WERE DAMAGED OR UPROOTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 411 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
250 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
411 m²/s²
0-3 km storm-relative helicity
484 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

795 
WUUS53 KSGF 131220
SVRSGF
MOC057-077-167-131300-
/O.NEW.KSGF.SV.W.0268.141013T1220Z-141013T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
720 AM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DADE COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
  POLK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 800 AM CDT

* AT 718 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASH GROVE...
  AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WALNUT GROVE AND CAVE SPRINGS AROUND 730 AM CDT.
  EUDORA AND SACVILLE AROUND 735 AM CDT.
  MORRISVILLE AND ALDRICH AROUND 740 AM CDT.
  BRIGHTON AROUND 745 AM CDT.
  FAIR PLAY AROUND 750 AM CDT.
  BOLIVAR AROUND 755 AM CDT.
  HALF WAY AND GOODSON AROUND 800 AM CDT.

THIS WARNING ALSO INCLUDES POMME DE TERRE LAKE AND STOCKTON LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3721 9356 3724 9361 3728 9361 3728 9368
      3731 9374 3781 9351 3781 9348 3767 9317
      3765 9318
TIME...MOT...LOC 1221Z 216DEG 30KT 3734 9357

HAIL...<.75IN
WIND...60MPH

$$

LINDENBERG
2 follow-up statements
436 
WWUS53 KSGF 131235
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
735 AM CDT MON OCT 13 2014

MOC057-131245-
/O.CAN.KSGF.SV.W.0268.000000T0000Z-141013T1300Z/
DADE MO-
735 AM CDT MON OCT 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DADE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT MONDAY
MORNING FOR SOUTHWEST MISSOURI.

LAT...LON 3741 9358 3744 9362 3758 9362 3781 9351
      3781 9348 3767 9317 3765 9318 3735 9344
TIME...MOT...LOC 1235Z 199DEG 45KT 3753 9353

$$

MOC077-167-131300-
/O.CON.KSGF.SV.W.0268.000000T0000Z-141013T1300Z/
GREENE MO-POLK MO-
735 AM CDT MON OCT 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR POLK AND
NORTHWESTERN GREENE COUNTIES UNTIL 800 AM CDT...

AT 733 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
MORRISVILLE...AND MOVING NORTH AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FAIR PLAY AROUND 740 AM CDT.
  BOLIVAR AND HALF WAY AROUND 745 AM CDT.
  FLEMINGTON AND GOODSON AROUND 755 AM CDT.

THIS WARNING ALSO INCLUDES POMME DE TERRE LAKE AND STOCKTON LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT MONDAY
MORNING FOR SOUTHWEST MISSOURI.

LAT...LON 3741 9358 3744 9362 3758 9362 3781 9351
      3781 9348 3767 9317 3765 9318 3735 9344
TIME...MOT...LOC 1235Z 199DEG 45KT 3753 9353

HAIL...<.75IN
WIND...60MPH

$$

LINDENBERG
834 
WWUS53 KSGF 131258
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
758 AM CDT MON OCT 13 2014

MOC077-167-131308-
/O.EXP.KSGF.SV.W.0268.000000T0000Z-141013T1300Z/
GREENE MO-POLK MO-
758 AM CDT MON OCT 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR POLK AND NORTHWESTERN GREENE
COUNTIES WILL EXPIRE AT 800 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT MONDAY
MORNING FOR SOUTHWEST MISSOURI.

LAT...LON 3741 9358 3744 9362 3758 9362 3781 9351
      3781 9348 3767 9317 3765 9318 3735 9344
TIME...MOT...LOC 1258Z 199DEG 45KT 3780 9341

$$

LINDENBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 6:38 AM CDT, 42 minutes earlier.

Area forecast discussion, Oct 13, 6:38 AM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
638 AM CDT Mon Oct 13 2014

...Update to Aviation...

.SHORT TERM...(Today and Wednesday Tonight)
Issued at 330 AM CDT MON OCT 13 2014

A strong storm system will impact the region today and will bring
showers and thunderstorms to the area from early this morning
through this afternoon, with wrap around showers then persisting
across the area through Tuesday then the eastern Ozarks on
Wednesday as the system slowly spreads to the east.

Today a messy and active day is on tap. An upper level low is
currently located over the pan handle of Texas early this morning
with an associated area of surface low pressure across central
Oklahoma. A weak warm front extends from the surface low across
central Oklahoma to the northeast across the northern portions of
the forecast area. Elevated storms are currently developing north
of the warm front which is generally located along and north of
the Highway 54 corridor early this morning. These storms will
remain sub severe but a few of the stronger storms could produce
up to penny size hail, and with them being elevated in nature any
wind risk is very low. As the system lifts to the northeast the
front and this convection will spread north of the area by daybreak
this morning.

The surface low will lift north today and across the area
generally really close to the I-44 corridor. A cold front will
push east across the area south of the low this morning into this
afternoon. A low level jet is spreading to the northeast from
Texas, across eastern Oklahoma, through much of Arkansas into
southern Missouri early this morning ahead of the upper level low.
Scattered convection is currently spreading north across Arkansas
as lift from the low and the low level jet spreads north. This
activity will spread north into the area early this morning, and a
few of the strong storms may be capable of hail to the size of
pennies.

A line of storms currently across eastern Oklahoma will continue
to spread to the east and should expand to the north through the
morning into the afternoon as the system spreads east generally
along and south of the I-44 corridor. This line of storms will
start to affect the area early this morning and will push across
south central Missouri this afternoon and out of the area this
afternoon. Instability is currently on the weak side across much
of the area, but still there is enough to support a wind risk
with this line of storms as it spreads east into the area early
this morning. Due to the weak instability though, the wind risk
will likely be more isolated to scattered along the line then
widespread this morning generally west of Highway 65. The line of
storms will then push across the eastern Ozarks late this morning
into this afternoon and will have to watch to see how much
instability can spread into south central Missouri, as there could
be some breaks in the convection and maybe clouds ahead of the
storms. Depending on how much instability can develop there could
be increased instability and an increased wind risk across south
central Missouri early this afternoon. Shear will be quite strong
with this system and there will be a spin up tornado risk within
the line with any surges to the northeast but the main risk with
the line will be straight line winds. The greatest instability and
severe risk is expected to stay to the south and east of area this
afternoon and evening.

The storms will push off to the east by late this afternoon. A
dry slot will spread into the area behind the line of storms, with
more drizzle or light rain possible. Moisture will then wrap
around the low and an area of showers will develop across the area
behind the front this afternoon into tonight and this rain could
be moderate in rate at times. The upper level low will slowly push
east across the area Tuesday and Wednesday and some light rain
will be possible at times on the back side of the system, and
should end by Wednesday night.

A widespread 1 to 2" of rainfall is expected with this system and
could pose a risk for flooding especially across any areas that can
see multiple rounds of storms today. At this time the heaviest rain
looks to be fairly progressive in nature and will limit any
widespread flooding risk.

.LONG TERM...(Thursday through Sunday)
Issued at 330 AM CDT MON OCT 13 2014

The upper level low will push off to the northeast late this week
and the region will remain in northwest flow aloft. Temperatures
will be near to slightly below normal. A dry airmass will spread
into the area late this week with no precipitation expected
Thursday into the start of the weekend. An upper level shortwave
trough may then approach the region late this weekend. At this
time there are questions on how much moisture return can occur
ahead of this system. At this time have left rain chances out for
Sunday but will have to watch how much moisture can return .

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning)
Issued at 640 AM CDT MON OCT 13 2014

For the KSGF/KJLN/KBBG TAFS...Expect rain to occur through much
of the TAF period, there may be a brief break later this
morning/early afternoon as a dry slot moves through the region.
Drizzle may occur during this break before more rain spreads back
over the area this afternoon into tonight. Thunderstorms will be
possible at the KSGF and KBBG TAFS this morning within the
showers.

MVFR and IFR ceilings will occur through much of the TAF period, with
IFR visibilities possible within any of the thunderstorms this
morning. South to southeasterly winds will occur this morning and
will shift to the west this afternoon behind a cold front that
will push through the region. The winds will then become
northwesterly this evening into tonight and will pick up and
become gusty.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Wise
Hazardous weather outlook, Oct 13, 4:28 AM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
428 AM CDT MON OCT 13 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-140930-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
428 AM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED HAIL RISK.
  SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  A STRONG STORM SYSTEM IS CURRENTLY PUSHING ACROSS THE SOUTHERN
  PLAINS EARLY THIS MORNING. SHOWERS AND THUNDERSTORMS ARE
  SPREADING NORTH INTO THE AREA EARLY THIS MORNING. SCATTERED
  THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA THIS
  MORNING INTO THIS AFTERNOON...WITH CLOUD TO GROUND LIGHTNING
  THE MAIN RISK WITH THIS ACTIVITY.

  A LINE OF THUNDERSTORMS IS ALSO PUSHING ACROSS EASTERN OKLAHOMA
  INTO WESTERN ARKANSAS EARLY THIS MORNING. THIS LINE OF STORMS
  WILL CONTINUE TO SPREAD NORTH INTO PORTIONS OF SOUTHERN MISSOURI
  AND THE EASTERN OZARKS FROM EARLY THIS MORNING INTO EARLY THIS
  AFTERNOON BEFORE PUSHING EAST OF THE AREA. THERE COULD BE SOME
  SPOTTY WIND GUSTS IN EXCESS OF 60 MPH WITHIN ANY BOW SEGMENTS IN
  THE LINE OF STORMS...GENERALLY SOUTH OF THE INTERSTATE 44
  CORRIDOR AND ALONG AND EAST OF THE HIGHWAY 65 CORRIDOR. AS
  INSTABILITY INCREASES LATER THIS MORNING INTO EARLY THIS
  AFTERNOON...THE WIND RISK MAY INCREASE ACROSS SOUTH CENTRAL
  MISSOURI OFF TO THE SOUTH AND EAST OF THE AREA. DAMAGING
  STRAIGHT LINE WINDS WILL BE THE MAIN RISK...THOUGH A BRIEF SPIN
  UP TORNADO OR TWO WILL ALSO BE POSSIBLE. IN ADDITION...LOCALLY
  HEAVY RAINFALL WILL ALSO BE A CONCERN AND WILL RESULT IN A
  LIMITED RISK FOR FLOODING THIS MORNING INTO THIS AFTERNOON.

  GUSTY NORTHWESTERLY WINDS WILL DEVELOP BEHIND A COLD FRONT THAT
  WILL PUSH THROUGH THE REGION TODAY. WIND GUSTS IN EXCESS OF 30
  MPH WILL BE POSSIBLE LATER THIS AFTERNOON INTO
  TONIGHT...ESPECIALLY ACROSS SOUTHEASTERN KANSAS AND WESTERN
  MISSOURI.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  GUSTY NORTHWESTERLY WINDS OF UP TO 30 MPH WILL REMAIN POSSIBLE
  INTO TUESDAY ESPECIALLY ACROSS WESTERN MISSOURI AND EASTERN
  SOUTHEASTERN KANSAS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING INTO EARLY THIS
  AFTERNOON GENERALLY SOUTH OF THE INTERSTATE 44 CORRIDOR AND ALONG
  AND EAST OF THE HIGHWAY 65 CORRIDOR.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Special weather statement, Oct 13, 6:12 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
612 AM CDT MON OCT 13 2014

MOZ103-104-131145-
STONE MO-TANEY MO-
612 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STONE AND WESTERN
TANEY COUNTIES UNTIL 645 AM CDT...

AT 611 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF LAMPE...OR 15 MILES SOUTH OF
KIMBERLING CITY...MOVING NORTH AT 50 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  TABLE ROCK BY 625 AM CDT.
  BRANSON...INDIAN POINT...SILVER DOLLAR CITY AND HOLLISTER BY 630 AM
  CDT.
  ROCKAWAY BEACH BY 635 AM CDT.
  WALNUT SHADE AND MERRIAM WOODS BY 640 AM CDT.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BULL
SHOALS LAKE...LAKE TANEYCOMO...TABLE ROCK LAKE AND TABLE ROCK STATE
PARK.

PEOPLE IN SOUTHEASTERN STONE AND WESTERN TANEY COUNTIES...INCLUDING
TABLE ROCK LAKE...TABLE ROCK STATE PARK...INDIAN POINT...HOLLISTER...
BRANSON...ROCKAWAY BEACH AND MERRIAM WOODS...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT MONDAY
MORNING FOR SOUTHWEST MISSOURI.

LAT...LON 3685 9345 3673 9297 3649 9317 3650 9351
TIME...MOT...LOC 1112Z 201DEG 45KT 3643 9338

LINDENBERG
Special weather statement, Oct 13, 6:32 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 AM CDT MON OCT 13 2014

MOZ090-094-095-102-103-131200-
CHRISTIAN MO-GREENE MO-BARRY MO-STONE MO-LAWRENCE MO-
632 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAWRENCE...NORTHEASTERN
BARRY...NORTHWESTERN CHRISTIAN...NORTHWESTERN STONE AND SOUTHWESTERN
GREENE COUNTIES UNTIL 700 AM CDT...

AT 629 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MADRY...OR 7 MILES SOUTH OF AURORA...MOVING
NORTH AT 50 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  MARIONVILLE BY 640 AM CDT.
  BILLINGS BY 645 AM CDT.
  CHESAPEAKE BY 650 AM CDT.
  HALLTOWN BY 655 AM CDT.
  7 MILES WEST OF BOIS D'ARC BY 700 AM CDT.

INTERSTATE 44 BETWEEN MILE MARKERS 48 AND 67 WILL ALSO BE IMPACTED BY
THIS STORM.

PEOPLE IN EASTERN LAWRENCE...NORTHEASTERN BARRY...NORTHWESTERN
CHRISTIAN...NORTHWESTERN STONE AND SOUTHWESTERN GREENE COUNTIES...
INCLUDING AURORA AND MARIONVILLE...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT MONDAY
MORNING FOR SOUTHWEST MISSOURI.

LAT...LON 3681 9382 3729 9376 3728 9343 3678 9359
TIME...MOT...LOC 1132Z 190DEG 42KT 3690 9369

LINDENBERG
Special weather statement, Oct 13, 7:11 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
711 AM CDT MON OCT 13 2014

MOZ078-079-089-090-094-131245-
CEDAR MO-GREENE MO-POLK MO-DADE MO-LAWRENCE MO-
711 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DADE...NORTHEASTERN
LAWRENCE...NORTHWESTERN GREENE...POLK AND SOUTHEASTERN CEDAR COUNTIES
UNTIL 745 AM CDT...

AT 710 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF ASH GROVE...OR 14 MILES
NORTHWEST OF REPUBLIC...MOVING NORTH AT 55 MPH. WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  WALNUT GROVE BY 720 AM CDT.
  EUDORA AND 6 MILES EAST OF DADEVILLE BY 725 AM CDT.
  ALDRICH BY 730 AM CDT.
  FAIR PLAY...DUNNEGAN AND BOLIVAR BY 740 AM CDT.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON
LAKE. INTERSTATE 44 BETWEEN MILE MARKERS 57 AND 63 WILL ALSO BE
IMPACTED BY THIS STORM.

PEOPLE IN EASTERN DADE...NORTHEASTERN LAWRENCE...NORTHWESTERN
GREENE...POLK AND SOUTHEASTERN CEDAR COUNTIES...INCLUDING ASH
GROVE...WALNUT GROVE AND FAIR PLAY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT MONDAY
MORNING FOR SOUTHWEST MISSOURI.

LAT...LON 3777 9368 3766 9322 3718 9354 3723 9376
TIME...MOT...LOC 1212Z 195DEG 46KT 3730 9362

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 8:56 PM CDTRiver Flood WarningSGFVernon4 days
Oct 13, 6:12 AM CDTSpecial Weather StatementSGFStone, Taney33 min
Oct 13, 6:25 AM CDTAreal Flood WarningSGFBarry, Lawrence6 hr
Oct 13, 6:32 AM CDTSpecial Weather StatementSGFLawrence28 min
Oct 13, 7:11 AM CDTSpecial Weather StatementSGFPolk34 min
Oct 13, 9:12 AM CDTSpecial Weather StatementSGFHowell, Texas33 min
Oct 13, 10:06 AM CDTAreal Flood WarningSGFMcDonald8 hr
Oct 13, 11:22 AM CDTAreal Flood AdvisorySGFHowell, Oregon, Ozark, Shannon, Texas7 hr
Oct 13, 11:52 AM CDTAreal Flood WarningSGFBarry, Lawrence6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.